Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm about 2 weeks into Accutane (Sotret 40mg) and for the past 2 or 3 days, my ribs have been hurting - like a bruise, but without the bruise. Basically, I feel like I got hit - hard. I don't remember getting hit (but I suppose that doesn't mean it didn't happen :redface: ) Just wondering if anyone else has had this problem and, if so, what worked to relieve the pain. It's not too awful, but I'd be better without it, I think. Thanks.

Share this post


Link to post
Share on other sites

On my first course of accutane i had a lot of lower back pain when i would make certain movements. I just started my second course and I've been on it for about 9 days. I noticed that I had some rib pain in my upper chest when i would bend forward, but I think it's gone now.

Share this post


Link to post
Share on other sites

Certain movements make it worse, but it pretty much hurts all the time. I think it's just the 'achyness' but I can't seem to make it stop. (Already taking fish oil and Tylenol doesn't cut it.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×